MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 15X17 H6 US; STERILE CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 15X17 H6 US; STERILE CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Lot number of concerned device is not known.Attempts to obtain additional information have been made and no answer has been provided yet.So far, is not possible to perform the review of traceability and devices history records.Product was not returned yet, no evaluation could be performed.Investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us : instrument/implant malfunction.Instrument/implant malfunction.No more information provided.Additional information was requested.Investigation still in progress.
 
Additional Manufacturer Narrative
Correction to all fields.Additional information from the reporter determined the device was reported in error and there were no malfunctions.
 
Event or Problem Description
Additional information from the reporter determined the device was reported in error and there were no malfunctions.

Brand Name
MOBI-C IMPLANT 15X17 H6 US
Common Device Name
STERILE CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8788716
Report Number3004788213-2019-00217
Device Sequence Number2639230
Product Code MJO
UDI-Device Identifier03662663000161
UDI-Public3662663000161
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMB3576
Device Lot NumberNO INFORMATION
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1